# SDR ASAA2025082061081

- Difficulty date: August 20, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED ON THE INBD SIDE OF HSS 129.560 APPROX 24 INCHES FROM FRONT SPAR. GROUNDED - YES. REPAIRED RT HORIZONTAL STAB LOWER SKIN AT STA 129 IAW SRM 55-10-01-2R-11. THIS IS A CAT B REPAIR, WITH A THRESHOLD INSPECTION AT 56,000 FLIGHT CYCLES AND A INTERVAL INSPECTION AT 9,000 FLIGHT CYCLES BY METHOD OF DVI & LFEC.
